MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CERAMIC OPTION HD 28MM; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CERAMIC OPTION HD 28MM; HIP PROSTHESIS
Catalog Number 650-1055
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Premature Separation (4045)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure, followed by a revision surgery approximately four years later due to a dislocation.Subsequently, approximately two years and six months after the revision, the patient experienced another dislocation that required surgical intervention.During the closed reduction, the bearing and head disassociated, necessitating a second revision surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: g7 dual mobility liner 38mm c; item# 110024461; lot# 806990.28mm i.D.38mm o.D.Size c bearing; item# 110031009; lot# 65560533.Cer option type 1 tpr sleve +6; item# 650-1068; lot# 3111626.Tprlc xr mp t1 pps 13x111mm; item# 51-145130; lot# 6209866.G7 low profile screw ø6.5x15mm; item# 10000996; lot# 6263545.G7 low profile screw ø6.5x35mm; item# 10001000; lot# 6219960.G7 low profile screw ø6.5x35mm; item# 10001000; lot# 6245599.G7 osseoti multihole 48mm c; item# 110010262; lot# 6312347.G2 - foreign: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA CERAMIC OPTION HD 28MM
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22435095
Report Number3002806535-2025-00254
Device Sequence Number19614771
Product Code LZO
UDI-Device Identifier00887868271373
UDI-Public(01)00887868271373(17)320829(10)3123626
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number650-1055
Device Lot Number3123626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown